Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

41 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis, Tiziano, Ferrari, Giorgio, and Moriarty, John. 2015. “A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES”. SIAM Journal on Control and Optimization 53 (3): 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari, Giorgio. 2015. “On an integral equation for the free-boundary of stochastic, irreversible investment problems”. The Annals of Applied Probability 25 (1): 150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2763830
Steg, Jan-Henrik. 2015. Symmetric equilibria in stochastic timing games. Vol. 543. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2757310
Steg, Jan-Henrik, and Thijssen, Jacco. 2015. Quick or Persistent? Strategic Investment Demanding Versatility. Vol. 541. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2785971
Steg, Jan-Henrik. 2015. Preemptive Investment under Uncertainty. Vol. 549. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis, Tiziano, Ferrari, Giorgio, and Moriarty, John. 2014. A non convex singular stochastic control problem and its related optimal stopping boundaries. Vol. 508. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2698773
Riedel, Frank, and Steg, Jan-Henrik. 2014. Subgame-Perfect Equilibria in Stochastic Timing Games. Vol. 524. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis, Tiziano, and Ferrari, Giorgio. 2014. “A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis”. Stochastic Processes and their Applications 124 (12): 4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Chiarolla, Maria B., and Ferrari, Giorgio. 2014. “Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem”. SIAM Journal on Control and Optimization 52 (2): 1048-1070.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
de Angelis, Tiziano, Federico, Salvatore, and Ferrari, Giorgio. 2014. On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment. Vol. 509. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Ferrari, Giorgio, and Salminen, Paavo. 2014. Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary. Vol. 530. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
de Angelis, Tiziano, Ferrari, Giorgio, and Moriarty, John. 2014. A solvable two-dimensional degenerate singular stochastic control problem with non convex costs. Vol. 531. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2638626
Chiarolla, Maria B., Ferrari, Giorgio, and Riedel, Frank. 2013. “Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources”. Siam Journal On Control And Optimization 51 (5): 3863-3885.
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
Ferrari, Giorgio. 2012. On an integral equation for the free boundary of stochastic, irreversible investment problems. Vol. 471. Working Papers. Institute of Mathematical Economics. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671727
Chiarolla, Maria B., Ferrari, Giorgio, and Riedel, Frank. 2012. Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources. Vol. 463. Working Papers. Institute of Mathematical Economics. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900947
Vorbrink, Jörg. 2011. American options with multiple priors in continuous time. Vol. 448. Working Papers. Institute of Mathematical Economics. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943934
Riedel, Frank. 2010. Optimal Stopping under Ambiguity in Continuous Time. Vol. 429. Working Papers. Institute of Mathematical Economics. Bielefeld: Universität Bielefeld.
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302541
Chudjakow, Tatjana. 01T00:00:00Z.01.1970. On Knightian uncertainty models : optimal behavior in presence of model uncertainty. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943958
Chudjakow, Tatjana, and Riedel, Frank. 2009. The Best Choice Problem under Ambiguity. Vol. 413. Working Papers. Institute of Mathematical Economics. Bielefeld: Universität Bielefeld.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633775
Riedel, Frank. 2009. “Optimal Stopping With Multiple Priors”. ECONOMETRICA 77 (3): 857-908.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung